MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC EQUIPMENT RACK I7 220V; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC EQUIPMENT RACK I7 220V; INSTRUMENT, STEREOTAXIC
Model Number 9734061
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.It was found that the power relay on the navigation relay unit was faulty and needed replacement.Replacement was not performed at the time.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the camera would not power up.There was no patient involved.
 
Additional Manufacturer Narrative
Continuation of concomitant medical products' information references the main component of the system.Other relevant device(s) are: product id: 9 734172, serial/lot #: unknown.The navigation relay was returned to the manufacture for evaluation.After functional testing and visual/physical examination, the reported issue was confirmed.When connected to ac the returned relay was found to be fully functional but there was a rattle inside.Opening the housing revealed a loose nut that could have been causing a short.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
H3) a medtronic representative went to the site again to test the equipment.The faulty relay unit was replaced and the system then passed a system checkout.Fdm 10, fdr 120, fdc 4307 still apply to this analysis.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EQUIPMENT RACK I7 220V
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9481896
Report Number1723170-2019-06055
Device Sequence Number4130344
Product Code HAW
UDI-Device Identifier00613994667458
UDI-Public00613994667458
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734061
Device Catalogue Number9734061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer01/16/2020
08/14/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date02/06/2020
08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1